# SDR IPXA2016040301531

- Difficulty date: March 18, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 880 REPAIRED LT BEADED DOUBLER BETWEEN XOS 879-883 IAW SRM 57-40-02, REPAIR 15, FIG 206.
